Entanglement and quantum groups

J. K. Korbicz, Jan Wehr, M. Lewenstein

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We describe quantum mechanical entanglement in terms of compact quantum groups. We prove an analog of positivity of partial transpose criterion and formulate a Horodecki-type theorem.

Original languageEnglish (US)
Article number062104
JournalJournal of Mathematical Physics
Volume50
Issue number6
DOIs
StatePublished - 2009

Fingerprint

Compact Quantum Group
Transpose
Quantum Groups
Entanglement
Positivity
theorems
analogs
Analogue
Partial
Theorem

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Entanglement and quantum groups. / Korbicz, J. K.; Wehr, Jan; Lewenstein, M.

In: Journal of Mathematical Physics, Vol. 50, No. 6, 062104, 2009.

Research output: Contribution to journalArticle

Korbicz, J. K. ; Wehr, Jan ; Lewenstein, M. / Entanglement and quantum groups. In: Journal of Mathematical Physics. 2009 ; Vol. 50, No. 6.
@article{40886afb99e74d8cb19789650f13b3d8,
title = "Entanglement and quantum groups",
abstract = "We describe quantum mechanical entanglement in terms of compact quantum groups. We prove an analog of positivity of partial transpose criterion and formulate a Horodecki-type theorem.",
author = "Korbicz, {J. K.} and Jan Wehr and M. Lewenstein",
year = "2009",
doi = "10.1063/1.3143542",
language = "English (US)",
volume = "50",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "6",

}

TY - JOUR

T1 - Entanglement and quantum groups

AU - Korbicz, J. K.

AU - Wehr, Jan

AU - Lewenstein, M.

PY - 2009

Y1 - 2009

N2 - We describe quantum mechanical entanglement in terms of compact quantum groups. We prove an analog of positivity of partial transpose criterion and formulate a Horodecki-type theorem.

AB - We describe quantum mechanical entanglement in terms of compact quantum groups. We prove an analog of positivity of partial transpose criterion and formulate a Horodecki-type theorem.

UR - http://www.scopus.com/inward/record.url?scp=67650488580&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=67650488580&partnerID=8YFLogxK

U2 - 10.1063/1.3143542

DO - 10.1063/1.3143542

M3 - Article

AN - SCOPUS:67650488580

VL - 50

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 6

M1 - 062104

ER -